# SDR KI2R20120323001

- Difficulty date: March 21, 2012
- Submitted: March 23, 2012
- Operation: General aviation
- Aircraft: N800RC
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258660
- Aircraft time: 4,520 hours, 2,487 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Rod End
- Part number: CN635MESP56
- Condition: Failed
- Location: Elevator Tab
- Part time: 4,520 hours, 2,487 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MX PRE-FLIGHT INSPECTION, NOTICED RUST STAINING COMING FROM AFT ROD ENDS OF ELEVATOR TRIM TAB ROD ON BOTH LT & RT ELEVATOR TRIM TABS.  FURTHER INSPECTION REVEALED THE GREASE SEAL ON ONE ROD END,  HAD COME OFF & BALL BEARINGS WERE MOSTLY MISSING.  OTHER ROD END  STILL INTACT,  RUST STAINING WAS ALSO OBSERVED COMING THROUGH GREASE SEALS.  DURING REPLACEMENT OF ROD ENDS, NOTICED DE-ICING FLUID HAD PENETRATED INTO HOLLOW INNER PORTION OF TRIM TAB CONTROL ROD, NO EVIDENCE OF CORROSION EXISTED.
